Quantum gravity and charge renormalization

  1. Lookup NU author(s)
  2. Professor David Toms
Author(s)Toms DJ
Publication type Article
JournalPhysical Review D
Year2007
Volume76
Issue4
Pages
ISSN (print)1550-7998
ISSN (electronic)1089-4918
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAmerican Physical Society
URLhttp://dx.doi.org/10.1103/PhysRevD.76.045015
DOI10.1103/PhysRevD.76.045015
Actions    Link to this publication